Posted 22 December 2006 - 09:17 AM
Posted 27 December 2006 - 07:48 PM
im in the same boat it started at 18 and im 30 now..........have been on the taz .1 gel for almost the same time as you, the bad thing is its making my face all flushed
but it's clear.....dunno if i should lay off or moisturize more
Posted 29 December 2006 - 09:43 AM
Posted 29 December 2006 - 01:14 PM
I dunno what to do, my face is really red like it's burnt, I use eucerin moisturizer to get the flakiness off though
Posted 31 December 2006 - 01:51 PM
For morning I have to apply Duac Topical Gel and then 0.05% Desonide Lotion for the dryness.
Posted 20 April 2007 - 12:17 AM
I began taking Tazorac after the breakouts seemed to be calming down on their own. I have been on it for about two weeks, and I apply it at night, every other day, or every two days. I have a few concerns that I would appreciate any feedback on. One, I am a medium complected woman of Indian origin. The places where I apply the Tazorac,-- directly on the lesion, which were for the most part flattened at the time of application-- have now become reddened. Additionally, the area around the redness is lightened (significantly lighter than my skin tone). I have completely smooth skin now, but the redness of the former acne and the whiteness of the area where the medicine was applied is depressing. Does anyone have similar experience or any insight? (I've had little peeling, not much burning, or itchiness). I live in a hot climate (India) and use an SPF 40 on my face, (Clinque city block, with a tint). I wash three times with Cetaphil, Gentle Moistorizer. I also use concealer on the acne, to even out the spots. If anyone has any advice about what to do about the overall tone of my face or about the redness of the former acne, I would really appreciate it. Also, the best of luck to anyone who suffers from acne; I am a newcomer to skin problems, and I now know how devastating it is. But the good news is: its preventable, treatable,curable! F 28 14 days
Posted 23 April 2007 - 08:02 PM
Posted 23 April 2007 - 10:06 PM
Posted 23 April 2007 - 10:14 PM
Posted 24 April 2007 - 06:20 PM
ya when i started, i got red, REALLY FLAKY, and dry. oh. and LOTS of huge zits. now. totally smooth skin. still dry and irritated. but a lot better. so. im really really hoping that in a few weeks ill be fine...ive come this far along...3 weeks i think.
oh. and ive tried EVERYTHING alllllll antibiotics, retin A, benzaclin, differin....and just a bunch of stuff. this is the first thing that has made a difference... i had terrible acne though...moderate. not mild. and not really SEVERE. but it sure felt like it.
amazing what acne will do to self esteem...
Posted 27 February 2009 - 03:59 AM
Read Reami999's response. That about sums it up for a lot of users.
Posted 19 January 2010 - 01:12 PM
Posted 20 January 2010 - 08:15 AM
Posted 20 January 2010 - 08:52 PM
Posted 28 January 2010 - 09:04 AM
So, Ive been to the dermatologist and he provided TAZORAC for my breakouts. The doctor told me to apply at night and only once at night... and that my face will turn red and peel. Ive seen posts where woman refer to the Tazorac as a "Chemical Peel" Is this what I have to look forward to? Please post any of your experiences with TAZORAC....I was also given TETRACYCALINE... for a month only. I did ask the doctor if I was a candidate for Laser Dermatology and she didnt think so. She thought that I may have had an allergic reaction when I switched from Proactiv to NUSKIN.... Oh and she did say, that I wont see any difference for about 2 months and during the day I am to apply Hydrocortisone to the face...... during the daybefore applying makeup..
Please give me your information......
The 0.05 strength and cream didn't work for me, but the 0.1% strength of the gel has worked wonders along with BHA liquid. (They don't work for me separately.) I had severe acne, and now I'm mostly clear. I do peel frequently, but my sunscreen mostly covers that up.
Posted 07 April 2013 - 10:04 PM